# SDR ASO2006F00005

- Difficulty date: February 25, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Part serial: 10594
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTIONS, THE AIRCRAFT`S EMERGENCY LIGHTS REMAINED ON WITH THE SWITCH IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY INVERTER AND THE BATTERY CHARGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
